About 2 years ago I went to a mens spa and two days later my groin and inner seam of my legs turned a bright red colour. Within the following week, I felt like a flu was coming on (weak feeling and a bit of a scratchy throat. I took some cold and flu and those symptoms went away, except for the red rash. My fat gland on the left side swelled up. I went to the Doctor and was prescribed Loprox CRM + EMO Cort and antibiotics for the gland. The rash and gland did not go away with this treatment. The fat gland was opened up and drained.
I was sent to a Dermatologist who prescribed 1% Clindamycin in Elidel cream for the morning and Protopic Ointment .1% for the evening. During that period, I have had small pimples come and go (within a few days) on my legs, thighs and buttocks. I have also recently have developed a rash on my chest and face (same colour as the groin rash and feels hot).
I have red veins on the groin and one vein on each side of my inner thigh
The groin rash seems to subside during the evenings (the red fades but the red veins remain)
With the latest creams, it felt like it was getting a little better before the chest and face rash.
I hope that someone has seen this and can help me as I feel kind of desperate for a cure.
From the symptoms of groin rash along with swollen nodes and fever and flu, the possibility of a bacterial infection is more likely and the treatment that you are getting fits the symptoms. The treatment is basically topical and oral antibiotics and Clindamycin is a topical antibiotic.
Apart from that wear cotton clothes and if the symptoms persist then you can get the oral antibiotics prescribed.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.